File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Opial-type inequalities for differential operators

TitleOpial-type inequalities for differential operators
Authors
KeywordsDifferential operators
Opial-type inequalities
Issue Date2007
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2007, v. 66 n. 9, p. 2028-2039 How to Cite?
AbstractSome continuous and discrete versions of Opial-type inequalities which are readily applicable to differential and difference operators are established. These generalize earlier results of Anastassiou and Pečarić, and of Koliha and Pečarić. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75360
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorDandan, Zen_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2010-09-06T07:10:23Z-
dc.date.available2010-09-06T07:10:23Z-
dc.date.issued2007en_HK
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2007, v. 66 n. 9, p. 2028-2039en_HK
dc.identifier.issn0362-546Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75360-
dc.description.abstractSome continuous and discrete versions of Opial-type inequalities which are readily applicable to differential and difference operators are established. These generalize earlier results of Anastassiou and Pečarić, and of Koliha and Pečarić. © 2006 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_HK
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_HK
dc.subjectDifferential operatorsen_HK
dc.subjectOpial-type inequalitiesen_HK
dc.titleOpial-type inequalities for differential operatorsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1392-5113&volume=66 No9&spage=2028&epage=2039&date=2007&atitle=Opial-Type+Inequalities+for+Differential+Operatorsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.na.2006.02.040en_HK
dc.identifier.scopuseid_2-s2.0-33846911231en_HK
dc.identifier.hkuros127901en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33846911231&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume66en_HK
dc.identifier.issue9en_HK
dc.identifier.spage2028en_HK
dc.identifier.epage2039en_HK
dc.identifier.isiWOS:000245623200011-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridDandan, Z=15843087100en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats